# SDR SA04096

- Difficulty date: October 18, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Zone 200
- Part time: 12,908 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - CABIN EMERGENCY LIGHTS FAILED TEST.  MAINTENANCE REPLACED THE MID-CABIN, FORWARD EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
